Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

Z. Balogh - R. Monti

Accessible domains in the Heisenberg group

created on 11 Apr 2003
modified on 12 Dec 2003


Published Paper

Inserted: 11 apr 2003
Last Updated: 12 dec 2003

Journal: Proc. Amer. Math. Soc.
Volume: 132
Pages: 97-106
Year: 2004


We study the problem of accessibility of boundary points for domains in the sub--Riemannian setting of the first Heisenberg group. A sufficient condition for accessibility is given. It is a Dini--type continuity condition for the horizontal gradient of the defining function. The sharpness of this condition is shown by examples.

Keywords: Heisenberg group, Accessibility , Dini condition


Credits | Cookie policy | HTML 5 | CSS 2.1